# SDR FDEA202406280877

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,815 hours, 34,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 97510
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS DO NOT TEST.    R & R LT EMERGENCY LIGHTS POWER SUPPLY REF 757 AMM  33-51-07-2. OPS CHECK GOOD, OK FOR SERVICE.
